# SDR MALA976550

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991XJ
- Make and model: Saab SF340A
- Aircraft serial: 091
- Engine: Ge CT75A2
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 7086M60G11
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT TORQUE GAUGE INOP, FAILED DURING CLIMB.  MAINTENANCE REPLACED ECU PER CT7 MM 74-00-00 PAGES 406-410.  COMPLETED OPS CHECKS PER CT7 72-00-00, TEST OPS CHECKS GOOD.
